# SDR SWIA200413319

- Difficulty date: May 14, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 20,879 hours, 19,223 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 698
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

STAB CH 1 STATUS MESSAGE, CANNOT RESET.  REMOVED AND REPLACED HORIZONTAL STAB ACTUATOR AND MCU IAW MM 27-42-01.  OPS CHECKED GOOD.  MCU P/N:  7062-3, S/N OFF:  602.
